# SDR DL72S000998

- Difficulty date: May 19, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 56,475 hours, 42,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK WAS FOUND IN THE WEB OF THE C1 DOOR OPENING AFT FRAME (FS 620) JUST BELOW THE NR 6 DOOR STOP.  THE CRACK  WAS COMMON TO A FASTENER HOLE ATTACHING THE WEB TO THE OUTER FRAME CHORD.  THE WEB WAS LOCALLY TRIMMED AWAY TO REMOVE THE CRACK AND REPAIRED WITH A TITANIUM DOUBLER PER ER/A 377272-14AD.
